# SDR F2PA202512030279

- Difficulty date: November 26, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N329MC
- Make and model: Emb EMB-505
- Aircraft serial: 50500068
- Aircraft time: 4,871 hours, 3,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0106
- Condition: Failed
- Location: Flap Sys
- Part time: 4,882 hours, 3,952 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND AT KAPA PILOTS SELECTED FLAPS DOWN, AND FLAP SYSTEM DID NOT RESPOND. PILOTS RECEIVED A CAS MASSAGE "FLAP FAIL". CREW FOLLOWED FOM AND PROCEEDED TO MAKE AN UNEVENTFUL NO FLAPS LANDING. AN EMBRAER AOG MAINTENANCE TEAM WAS DISPATCHED TO TROUBLESHOOT THE FLAP SYSTEM MALFUNCTION AND THEY DETERMINED THE FLAP PDU POWER DRIVE UNIT. THE PDU WAS REPLACED, FLAP SYSTEM RIGGED AND OPERATIONALLY CHECKED. AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER REOCCURRENCES ON SEVERAL SUBSEQUENT FLIGHTS TO DATE.
